# SDR KBM2005F00088

- Difficulty date: April 10, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 4,883 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P9412209
- Part serial: 20683
- Condition: Seized
- Location: Fuel Boost
- Part time: 792 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL BOOST PUMP, UNIT SEIZED, BLOWS CIRCUIT FUSE W/POWER APPLIED.  REMOVED AND REPLACED. (K)
